Please use this identifier to cite or link to this item: http://dspace.library.iitb.ac.in/xmlui/handle/10054/3878
Title: GENERALIZED ANNULAR COUETTE-FLOW OF A POWER-LAW FLUID
Authors: MALIK, R
SHENOY, UV
Issue Date: 1991
Publisher: AMER CHEMICAL SOC
Citation: INDUSTRIAL & ENGINEERING CHEMISTRY RESEARCH, 30(8), 1950-1954
Abstract: The steady laminar axial flow of a power-law non-Newtonian fluid in the annular space between two long coaxial cylinders, with one of them in motion and an imposed pressure gradient, is studied. The pressure gradient may assist or oppose the drag on the fluid due to the moving cylinder. Expressions for the volume rate of flow are derived analytically for two cases, one in which there is a maximum or minimum in the velocity profile within the annular region of interest and another in which there is not. A quantitative criterion is established to distinguish between these two cases. The solutions allow direct calculation of the volumetric flow rate for all values of the annulus aspect ratio, the power-law index, and the dimensionless pressure gradient parameter.
URI: http://dx.doi.org/10.1021/ie00056a043
http://dspace.library.iitb.ac.in/xmlui/handle/10054/3878
http://hdl.handle.net/10054/3878
ISSN: 0888-5885
Appears in Collections:Article

Files in This Item:
There are no files associated with this item.


Items in DSpace are protected by copyright, with all rights reserved, unless otherwise indicated.